# SDR P2EA00229

- Difficulty date: July 7, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, WHILE COMPLYING WITH VANGUARD EO NR 0055A024 VERTICAL STAB ATTACH LUG MOD, FOUND THE AFT FACE OF THE RIGHT AFT LUG AND THE FORWARD FACE OF THE RIGHT SECOND FROM AFT LUGS WTH CORROSION.  THE RIGHT SECOND FROM AFT LUG DEFECT SIZE FORWARD FACE .188 INCH WIDE, .063 INCH DEEP, THE RIGHT AFT LUG DEFECT SIZE .125 INCHES WIDE, .094 INCHES DEEP.  REPAIRED THE RIGHT AFT LUG AND THE RIGHT SECOND FROM AFT LUGS PER SPAR MPP NR B737-NJ-00-53-007 DATED JULY 14, 2000.  (M)
